# SDR DHL2005743508

- Difficulty date: December 17, 2004
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 360 LBL 20 FLOORBEAM HAS CORROSION.  CUT OUT DAMAGE AREA, FAB NEW UPPER CHORD, 2 EA REPAIR ANGLES, AND 2 EA REINFORCEMENT STRAPS.  DRILLED AND DEBURRED, ALODINED AND PRIMED AND INSTALLED IAW BOEING 727 SRM 51-30-2, 53-10-8, 51-10-2 AND 53-10-1.
